# SDR CA150525004

- Difficulty date: May 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA 46-350P
- Engine: Lyc TIO540AE2A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UNCONFIRMED REPORTS SUGGEST THE ACFT WAS ATTEMPTING AN EMERGENCY LANDING AFTER THE PILOT HAD REPORTED THE ACFT WAS SUFFERING ENGINE PROBLEMS.  THE ACFT CAME DOWN IN A RIVER A SHORT TIME LATER AND WAS SUBMERGED.
